# SDR DALA2023052304129

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 93,991 hours, 42,974 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 RIGHT WING TIP AFT POSITION LIGHT ACCESS DOOR AND STATIC WICK MISSING UPON ARRIVAL. CORRECTIVE ACTION: ACCOMPLISHED SECTION I TIME LIMITED ALTERATION OF ER/A 609040-14 REV. ORIGINAL. R/R RIGHT WINGTIP PANEL, MONITOR CLEARED. REF N757 AMM 57-31. (9724946)
